Advanced

A conservation law with point source and discontinuous flux function modelling continuous sedimentation.

Diehl, Stefan LU (1996) In SIAM J. Appl. Math. 56(2). p.388-419
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
SIAM J. Appl. Math.
volume
56
issue
2
pages
388 - 419
external identifiers
  • Scopus:0030127106
DOI
10.1137/S0036139994242425
language
English
LU publication?
yes
id
d9d529d9-d2c8-4c1e-843d-f0d73908dc8c (old id 779718)
date added to LUP
2008-01-04 12:48:21
date last changed
2016-10-13 05:00:36
@misc{d9d529d9-d2c8-4c1e-843d-f0d73908dc8c,
  author       = {Diehl, Stefan},
  language     = {eng},
  number       = {2},
  pages        = {388--419},
  series       = {SIAM J. Appl. Math.},
  title        = {A conservation law with point source and discontinuous flux function modelling continuous sedimentation.},
  url          = {http://dx.doi.org/10.1137/S0036139994242425},
  volume       = {56},
  year         = {1996},
}